# SDR 07FDEA02385

- Difficulty date: July 6, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 655642210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE RT SIDE STA 740, RBL 7,KEEL BEAM CORRODED BETWEEN T-CAP FITTING AND SKIN.  REMOVED FASTENERS FROM KEEL BEAM, REMOVED KEEL BEAM, DRILLED HOLES IN NEW KEEL BEAM ON SHOP NON ROUTINE NR N01206.  INSTALLED BOLTS AT STA 740 IN KEEL BEAM USING TOOL S/N NR 030763468 DUE DATE 3-5-08 REF. DWG 65-2355.  INSTALLED FASTENERS IN KEEL BEAM.
